EconPapers    
Economics at your fingertips  
 

Qualitative analysis for a biological depletion model

Yao Shi, Jianhua Wu and Wang, Yan’e

Applied Mathematics and Computation, 2021, vol. 401, issue C

Abstract: In this paper, we deal with a depletion model which is constructed by an activator and a substrate in a bounded domain. A better understanding of the asymptotic stability of constant solutions is obtained for such a general depletion model. The difficulty lies in how to clarify the number and the region of constant solutions. Next, we analyze the steady-state bifurcation from constant solutions. Finally, some numerical simulations are done to complement analytical results, and steady spike solutions are observed for proper parameters.

Keywords: Depletion model; Asymptotic stability; Bifurcation; Numerical simulation (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0096300321001508
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:apmaco:v:401:y:2021:i:c:s0096300321001508

DOI: 10.1016/j.amc.2021.126102

Access Statistics for this article

Applied Mathematics and Computation is currently edited by Theodore Simos

More articles in Applied Mathematics and Computation from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:apmaco:v:401:y:2021:i:c:s0096300321001508